MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC161400
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c21 - results pending determination and completion of investigations.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2024, the patient underwent endovascular repair of a zone 9 infrarenal abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis (trunk-ipsilateral leg), with deployment of a gore® excluder® aaa endoprosthesis contralateral leg component on the contralateral side.On (b)(6) 2026, reintervention was required due to compression of the left contralateral limb at the level of the flow divider of the previously implanted gore® excluder® conformable aaa endoprosthesis.The compression involved the primary (proximal), gate-seated contralateral leg, with no compression of the trunk component.The compression was attributed to patient-specific anatomy/pathology immediately distal to the flow divider, rather than a device-related mechanical issue such as graft infolding or kinking.Limb compression was initially detected on ct imaging, which demonstrated a slight narrowing of the affected segment.Although clinical symptoms were not reported prior to reintervention, the physician elected to perform angiography to further assess the focal area and determine the appropriate treatment modality.During the reintervention, a gore® viabahn® vbx balloon expandable endoprosthesis was deployed within the proximal portion of the contralateral limb to reline the affected segment.The procedure was completed successfully, and the patient tolerated the intervention well.Code 6000-c: -anatomy for treatment - other/unknown used to capture an anatomy/pathology-related cause of unspecified etiology.
 
Additional Manufacturer Narrative
Updated g3/g4, h2/h3/h6/h11.H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code c19 ¿ a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
brittany pettengill
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24713146
Report Number3013164176-2026-02947
Device Sequence Number5763031
Product Code MIH
UDI-Device Identifier00733132618729
UDI-Public(01)00733132618729(17)270110
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC161400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale